Journal of Integral Equations and Applications

Volume Index for Volume 22

Full-text: Open access

Article information

Source
J. Integral Equations Applications, Volume 22, Number 4 (2010), 651-652.

Dates
First available in Project Euclid: 22 December 2010

Permanent link to this document
https://projecteuclid.org/euclid.jiea/1293026788

Digital Object Identifier
doi:10.1216/JIE-2010-22-4-651

Citation

Volume Index for Volume 22. J. Integral Equations Applications 22 (2010), no. 4, 651--652. doi:10.1216/JIE-2010-22-4-651. https://projecteuclid.org/euclid.jiea/1293026788


Export citation